Alert archive / North Carolina / Frost Advisories in 2007
Frost Advisory 2, NWS Raleigh, NC
NWS Raleigh, NC issued this frost advisory at Oct 29, 2007, 4:11 AM EDT for 28 counties in North Carolina. It took effect at Oct 30, 2007, 4:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2007, 4:11 AM EDT (08:11 UTC)
- In effect from
- Oct 30, 2007, 4:00 AM EDT
- Expired
- Oct 30, 2007, 9:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Raleigh, NC
All 28 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wilson County, NC
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -99 m²/s²
- 0-3 km storm-relative helicity
- -87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KRAH 290811 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 411 AM EDT MON OCT 29 2007 NCZ007>011-021>028-038>043-073>077-083>086-292015- /O.NEW.KRAH.FR.Y.0002.071030T0800Z-071030T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON- RICHMOND-SCOTLAND-HOKE- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM... LAURINBURG...RAEFORD 411 AM EDT MON OCT 29 2007 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY. CLEAR SKIES...DIMINISHING WINDS AND A DRY ATMOSPHERE WILL ALLOW TEMPERATURES TO FALL INTO LOWER TO MID 30S FOR A SHORT PERIOD DURING THE PREDAWN HOURS ACROSS NORTHERN AND CENTRAL PORTIONS OF THE PIEDMONT AND COASTAL PLAIN REGIONS OF NORTH CAROLINA. WHILE A WIDESPREAD HARD FREEZE IS NOT ANTICIPATED ...SCATTERED FROST IS POSSIBLE ESPECIALLY IN OUTLYING OR RURAL A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. IF POSSIBLE...BRING ANY PLANTS SENSITIVE TO THE COLD INDOORS BEFORE TONIGHT. OTHER PROTECTIVE MEASURES INCLUDE COVERING SENSITIVE PLANTS WITH A LIGHT BLANKET OR PLASTIC SHEET. $$ CBL
4 follow-up statements
000 WWUS72 KRAH 290817 CCA NPWRAH URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE RALEIGH NC 416 AM EDT MON OCT 29 2007 NCZ007>011-021>028-038>043-073>077-083>086-292045- /O.COR.KRAH.FR.Y.0002.071030T0800Z-071030T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON- RICHMOND-SCOTLAND-HOKE- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM... LAURINBURG...RAEFORD 416 AM EDT MON OCT 29 2007 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY. CLEAR SKIES...DIMINISHING WINDS AND A DRY ATMOSPHERE WILL ALLOW TEMPERATURES TO FALL INTO LOWER TO MID 30S FOR A SHORT PERIOD DURING THE PREDAWN HOURS ACROSS NORTHERN AND CENTRAL PORTIONS OF THE PIEDMONT AND COASTAL PLAIN REGIONS OF NORTH CAROLINA. WHILE A WIDESPREAD HARD FREEZE IS NOT ANTICIPATED ...SCATTERED FROST IS POSSIBLE ESPECIALLY IN OUTLYING OR RURAL AREAS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. IF POSSIBLE...BRING ANY PLANTS SENSITIVE TO THE COLD INDOORS BEFORE TONIGHT. OTHER PROTECTIVE MEASURES INCLUDE COVERING SENSITIVE PLANTS WITH A LIGHT BLANKET OR PLASTIC SHEET. $$ CBL
000 WWUS72 KRAH 291915 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 315 PM EDT MON OCT 29 2007 NCZ007>011-021>027-038>041-301300- /O.UPG.KRAH.FR.Y.0002.071030T0800Z-071030T1300Z/ /O.NEW.KRAH.FZ.W.0006.071030T0800Z-071030T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...LEXINGTON...ASHEBORO...PITTSBORO...RALEIGH 315 PM EDT MON OCT 29 2007 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. LOW TEMPERATURES WILL BE AROUND FREEZING OVERNIGHT...WITH THE PRIMARY TIME FOR TEMPERATURES NEAR FREEZING OCCURRING BETWEEN 5 AM AND 7 AM...ESPECIALLY IN OUTLYING AND RURAL AREAS. UNDER HIGH PRESSURE...SKIES WILL BE CLEAR...WITH LIGHT WINDS AND DRY CONDITIONS PERSISTING. SENSITIVE OUTDOOR PLANTS MAY BE SIGNIFICANTLY HARMED OR KILLED IF LEFT UNPROTECTED OVERNIGHT. IF POSSIBLE...BRING ANY SENSITIVE PLANTS INDOORS. OTHER PROTECTIVE MEASURES INCLUDE COVERING SENSITIVE PLANTS WITH A LIGHT BLANKET OR PLASTIC SHEET. $$ NCZ028-042-043-073>077-083>086-301300- /O.CON.KRAH.FR.Y.0002.071030T0800Z-071030T1300Z/ EDGECOMBE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- ANSON-RICHMOND-SCOTLAND-HOKE- INCLUDING THE CITIES OF...ROCKY MOUNT...SMITHFIELD...WILSON... ALBEMARLE...TROY...SOUTHERN PINES...SANFORD...LILLINGTON... WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD 315 PM EDT MON OCT 29 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT TUESDAY. LOW TEMPERATURES WILL BE AROUND 35 DEGREES OVERNIGHT...WITH THE PRIMARY TIME FOR TEMPERATURES THIS COLD OCCURRING BETWEEN 5 AM AND 7 AM. WHILE A WIDESPREAD FREEZE IS NOT EXPECTED...AREAS OF FROST ARE POSSIBLE ESPECIALLY IN OUTLYING OR RURAL AREAS. UNDER HIGH PRESSURE...SKIES WILL BE CLEAR...WITH LIGHT WINDS AND DRY CONDITIONS PERSISTING. SENSITIVE OUTDOOR PLANTS MAY BE HARMED IF LEFT UNPROTECTED OVERNIGHT. IF POSSIBLE...BRING ANY SENSITIVE PLANTS INDOORS. OTHER PROTECTIVE MEASURES INCLUDE COVERING SENSITIVE PLANTS WITH A LIGHT BLANKET OR PLASTIC SHEET. $$ DJF
000 WWUS72 KRAH 300727 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 327 AM EDT TUE OCT 30 2007 NCZ007>011-021>027-038>041-301300- /O.CON.KRAH.FZ.W.0006.071030T0800Z-071030T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...LEXINGTON...ASHEBORO...PITTSBORO...RALEIGH 327 AM EDT TUE OCT 30 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... TEMPERATURES ARE EXPECTED TO BE WITHIN A FEW DEGREES OF THE FREEZING MARK THROUGH MID MORNING... ESPECIALLY IN OUTLYING AND RURAL AREAS. UNDER HIGH PRESSURE... SKIES WILL BE CLEAR WITH LIGHT WINDS. SENSITIVE OUTDOOR PLANTS MAY BE SIGNIFICANTLY HARMED OR KILLED IF LEFT UNPROTECTED THROUGH DAYBREAK. $$ NCZ028-042-043-073>077-083>086-301300- /O.CON.KRAH.FR.Y.0002.071030T0800Z-071030T1300Z/ EDGECOMBE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- ANSON-RICHMOND-SCOTLAND-HOKE- INCLUDING THE CITIES OF...ROCKY MOUNT...SMITHFIELD...WILSON... ALBEMARLE...TROY...SOUTHERN PINES...SANFORD...LILLINGTON... WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD 327 AM EDT TUE OCT 30 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... TEMPERATURES ARE EXPECTED TO BE WITHIN A FEW DEGREES OF THE FREEZING MARK THROUGH MID MORNING... ESPECIALLY IN OUTLYING AND RURAL AREAS. UNDER HIGH PRESSURE... SKIES WILL BE CLEAR WITH LIGHT WINDS. SENSITIVE OUTDOOR PLANTS MAY BE SIGNIFICANTLY HARMED OR KILLED IF LEFT UNPROTECTED THROUGH DAYBREAK. $$ GIH
000 WWUS72 KRAH 301246 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 846 AM EDT TUE OCT 30 2007 NCZ007>011-021>027-038>041-301400- /O.EXP.KRAH.FZ.W.0006.000000T0000Z-071030T1300Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...LEXINGTON...ASHEBORO...PITTSBORO...RALEIGH 846 AM EDT TUE OCT 30 2007 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING. $$ NCZ028-042-043-073>077-083>086-301400- /O.EXP.KRAH.FR.Y.0002.000000T0000Z-071030T1300Z/ EDGECOMBE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- ANSON-RICHMOND-SCOTLAND-HOKE- INCLUDING THE CITIES OF...ROCKY MOUNT...SMITHFIELD...WILSON... ALBEMARLE...TROY...SOUTHERN PINES...SANFORD...LILLINGTON... WADESBORO...ROCKINGHAM...LAURINBURG...RAEFORD 846 AM EDT TUE OCT 30 2007 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING. $$ 21
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this frost advisory went out at Oct 29, 2:56 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Oct 29, 2:56 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 256 AM EDT MON OCT 29 2007 .SYNOPSIS...HIGH PRESSURE WILL BUILD INTO OUR REGION FROM THE NORTHWEST TONIGHT THROUGH MONDAY... AND REMAIN OVER THE AREA THROUGH MID WEEK. && .NEAR TERM /THROUGH TONIGHT/... SURFACE ANTICYCLONE OVER THE OHIO VALLEY BUILDS SE OVER THE CAROLINAS TODAY. THE RESULTANT NE FLOW WILL CONTINUE TO ADVECT DRIER AIR FROM THE NORTHEAST THROUGH THE DAY AS FORECAST SOUNDINGS DEPICT PWATS DROPPING TO 0.20-25 WITH SFC DEWPOINTS IN THE LOWER TO MID 30S. THESE CONDITIONS WILL ALLOW STRONG RADIATIONAL COOLING... ALLOWING PATCHY AREA OF LIGHT FROST AS TEMPERATURES DIP DOWN INTO THE 34 TO 36F RANGE ACROSS CENTRAL AND NORTHERN PORTIONS THE PIEDMONT. SHORT-TERM MODELS HOLD ONTO TO JUST ENOUGH OF A GRADIENT IN THE SOUTHEAST TO PREVENT FULL DECOUPLING...KEEPING MIN TEMPERATURES IN THE UPPER 30S TO AROUND 40. WILL ISSUE A FROST ADVISORY ACROSS CENTRAL AND NORTHERN PORTIONS OF THE PIEDMONT AND COASTAL PLAIN FROM 4AM-9AM TUESDAY. NO CHANGE TO FORECAST HIGHS...60 TO 65. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... VEERING ESE FLOW WILL ALLOW WARMING THROUGH THE 1000-850MB LAYER AS SURFACE HIGH MOVES OFFSHORE. TEMPERATURES MODERATE TO 3 TO 5 DEGREES ABOVE NORMAL. HIGHS 68 TO 72. LOWS 40 TO 45. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... MID AND UPPER FLOW IS FORECAST TO BE PREDOMINATELY ZONAL FROM THE CENTRAL PLAINS EAST THROUGH THE CAROLINAS THROUGH THURSDAY...AS THE OFFICIAL NHC TRACK FOR TROPICAL STORM NOEL TAKES IT OVER THE BAHAMAS...BECOMING EXTRATROPICAL AS IT TRACK NE INTO THE ATLANTIC. THE FIRST 2 DAYS OF NOVEMBER WILL FEATURE AFTERNOON HIGHS IN THE 70S DEGREE HIGHS (5 TO 7 DEGREES ABOVE NORMAL) WITH A DRY FROPA ON THURSDAY. COOL DOWN FRIDAY AND INTO THE WEEKEND AS NW PACIFIC HIGH PRESSURE SYSTEM BUILDS INTO THE EASTERN US. TIGHTEN PRESSURE GRADIENT BETWEEN THE BUILDING HIGH AND TROPICAL STORM NOEL COULD RESULT IN BREEZY NE WINDS ON FRIDAY. FINALLY...MEDIUM RANGE MODELS ARE TRENDING TOWARDS A MORE AMPLIFIED LONG WAVE PATTERN INTO THE WEEKEND WITH NEXT S/W TROUGH DIGGING INTO THE PLAINS. && .AVIATION /07Z MONDAY THROUGH FRIDAY/... VFR CONDITIONS EXPECTED AT ALL TAF SITES THROUGH MONDAY NIGHT. OF MOST IMMEDIATE CONCERN FOR AVIATION INTERESTS IS THE APPARENT DEVELOPMENT OF LOW LEVEL WIND SHEAR... NOTED BEST VIA THE RALEIGH PROFILER DATA WHICH INDICATES 35-40 KTS AROUND 1000 FT. THIS MATCHES WELL WITH MODEL FORECASTS OF NORTHEAST JETTING AT 975-950 MB THROUGH 12Z THIS MORNING. HAVE INCLUDED LLWS IN ALL TAF SITES UP TO 12Z. ONCE THE SURFACE BASED INVERSION BEGINS MIXING OUT IN EARNEST... EXPECT PERIODIC GUSTS INTO EARLY AFTERNOON. OTHERWISE... HIGH PRESSURE BUILDING IN AT THE SURFACE AND A DRY COLUMN WILL PRECLUDE ANYTHING MORE THAN ISOLATED FLAT STRATOCUMULUS... ALTHOUGH THE TAIL END OF AN UPPER JET... CURRENTLY BRINGING CIRRUS STREAKS ACROSS TN/KY... COULD ALSO SWEEP PATCHY HIGH CLOUDS OVER CENTRAL NC TODAY. VSBYS UNRESTRICTED. AS THE HIGH PRESSURE RIDGE BEGINS TO SHIFT OFFSHORE BY LATE TUESDAY... ONSHORE ENE BOUNDARY LAYER FLOW WILL BEGIN TO PULL INCREASING AMOUNTS OF ATLANTIC MOISTURE INTO SC AND SOUTHEAST NC. BRIEF MVFR VSBYS ARE POSSIBLE AT FAY/RWI LATE TUESDAY NIGHT AND AGAIN WEDNESDAY NIGHT. && .RAH WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM TO 9 AM EDT TUESDAY FOR NCZ007>011- 021>028-038>043-073>077-083>086. && SYNOPSIS...CBL NEAR TERM...CBL SHORT TERM...CBL LONG TERM...CBL AVIATION...HARTFIELD
Hazardous weather outlook, Oct 28, 5:18 AM EDT, 22 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 518 AM EDT SUN OCT 28 2007 NCZ007>011-021>028-038>041-290930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- 518 AM EDT SUN OCT 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CLEAR SKIES...DIMINISHING WINDS AND A DRY ATMOSPHERE WILL ALLOW TEMPERATURES TO FALL INTO LOWER TO MID 30S MONDAY NIGHT ACROSS NORTHERN PORTIONS OF THE PIEDMONT AND COASTAL PLAIN REGIONS OF NORTH CAROLINA. WHILE A WIDESPREAD HARD FREEZE IS NOT ANTICIPATED ...NEAR TO SUBFREEZING TEMPERATURES FOR A COUPLE OF HOURS EARLY TUESDAY MORNING COULD POSE A THREAT TO CROPS AND OTHER COLD SENSITIVE VEGETATION. STAY TUNE TO THE NATIONAL WEATHER SERVICE FORECAST FOR THE LATEST FORECAST AND POSSIBLE WATCHES OR WARNINGS. NCZ042-043-073>078-083>086-088-089-290930- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 518 AM EDT SUN OCT 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:15 PM EDT | Freeze Warning | RAH | Alamance, Chatham, Davidson, Durham, Forsyth, Franklin and 10 more | 18 hr |
Nearby
Frost Advisories in North Carolina, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.